# SDR R61A201904280436

- Difficulty date: April 11, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 17003746007
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1, SURROUND STRUCTURE, UPPER FITTING SEAL CRACKED (1/2" LONG).    REPLACE SEAL FITTING PER 51-41-01
